# SDR TWAA9914803

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND SKIN PILLOWED/DENTED AND RIVETS POSSIBLY DISTRESSED ON LT FUSELAGE, NEAR THE PRESSURE DOME, FORWARD AND BELOW THE TR SELECTOR ACCESS.  A SIX BY 8 INCH AREA.  REPAIRED DAMAGED AREA PER ARA 13937.
